DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Saphris (Asenapine) - Extrapyramidal Disorder - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Extrapyramidal Disorder ()

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Saphris (Asenapine) where reactions include extrapyramidal disorder. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Saphris side effects in

Reported by a consumer/non-health professional from United States on 2012-08-02

Patient:

Reactions: Akathisia, Myalgia, Extrapyramidal Disorder, Tremor

Drug(s) suspected as cause:
Saphris
    Dosage: 10 mg, bid
    Indication: Schizophrenia

Saphris
    Dosage: 5 mg, bid
    Indication: Bipolar I Disorder



Possible Saphris side effects in male

Reported by a physician from United States on 2012-03-12

Patient: male

Reactions: Dystonia, Extrapyramidal Disorder

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in female

Reported by a physician from United States on 2011-12-13

Patient: female

Reactions: Inappropriate Schedule of Drug Administration, Sedation, Insomnia, Underdose, Extrapyramidal Disorder

Drug(s) suspected as cause:
Saphris

Other drugs received by patient: Citalopram Hydrobromide; Trazodone HCL



Possible Saphris side effects in 20 year old female

Reported by a physician from United States on 2011-12-13

Patient: 20 year old female

Reactions: Akathisia, Extrapyramidal Disorder

Drug(s) suspected as cause:
Saphris
    Dosage: sl
    Indication: Bipolar Disorder

Saphris
    Dosage: sl
    Indication: Schizophrenia

Bupropion Hydrochloride
    Indication: Product Used FOR Unknown Indication



Possible Saphris side effects in female

Reported by a pharmacist from United States on 2011-11-25

Patient: female

Reactions: Extrapyramidal Disorder, Muscle Twitching, Eye Disorder

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Saphris



Possible Saphris side effects in 40 year old female

Reported by a health professional (non-physician/pharmacist) from United States on 2011-10-31

Patient: 40 year old female

Reactions: Confusional State, Psychotic Disorder, Extrapyramidal Disorder

Drug(s) suspected as cause:
Saphris

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017